# SDR SWAA2022031672891

- Difficulty date: February 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737*
- Aircraft serial: 34632
- Aircraft time: 53,602 hours, 31,836 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FRONT SPAR L/E INTERNAL RIB # 4 STIFFENER # 2 CRACKED @ LOWER RADIUS / [01] CUT AND REMOVED THE DAMAGE FROM THE VERTICAL STIFFENER#2 PER REF B737-700 SRM 55-10-09-2R-4.;[02] VERIFIED STEP 1. REQUIRE NDT;[03] PERFORMED HFEC INSP ON REWORKED AREA STIFFENER#2 IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[04] PERFORMED ROTO INSP ON 8EA EXISTING HOLES AT STIFFENER#2 LOWER CHORD IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[05] LOCATED AND DRILLED REPAIR PART KIT # 55100003-01 PER REF B737-700 SRM 55-10-09-2R-4;[06] VERIFIED STEP 5;OK TO TREAT AND PRIME REPAIR PARTS (KIT) AND REPAIR AREA;[07] TREATED AND PRIMED REPAIR PARTS AND REWORKED RIB WED PER AMM 51-21-41-370-802 AND AMM 51-21-72-370-804;[08] VERIFIED STEP 7;OK TO INSTALL REPAIR AT # 4 STIFFENER.;[09] INSTALLED REPAIR PART AT RIB #4 STIFFENER #2 PER B-737-700 REF SRM 55-10-09-2R-4;[10] (CORRECTION) TO STEP 8. VERIFIED STEP 7;OK TO INSTALL REPAIR AT # 4 RIB STIFFENER # 2;[11] INSTALLATION OF REPAIR PART AT RIB #4 STIFFENER #2 PER B-737-700 REF SRM 55-10-09-2R-4 VERIFIED.;[12] REPAIRED L/H HORIZONTAL STAB MACHINED INSPAR RIB #4 STIFFENER #2 PER REF B737-700 SRM 55-10-09-2R-4;[13] REMOVED DAMAGE NDT LOCADED ;DRILLED REPAIR KIT ;TREATED ; PRIMED ; INSTALLED REPAIR PER B737-700 SRM 55-10-09-2R-4;[14] VERIFIED STEPS 12 AND 13.;[15] VERIFIED STEPS 12; 13 .
